# SDR RAIA2009052600004

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 25,215 hours, 23,462 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 3516 - BDL - PASSENGER DOOR HANDRAIL EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE GOING TO THE LIGHT ASSEMBLY IAW SWPM PROCEDURES.  SYSTEM OPS CHECK GOOD.
